| Model Number |
PM1136 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During an in clinic follow-up, it was observed that the battery longevity had depletion exponentially.The physician noted that the patient's output was increased and will contact technical support to determine if the programming changes impacted the battery longevity.No intervention has been performed at this time and the patient will continue to be monitored.The patient was in stable condition.